# SDR RAIA201207120001

- Difficulty date: July 12, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 29,499 hours, 26,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR AIRSTAIR STEPS DO NOT DEPLOY WHEN OPENED DURING POST FLIGHT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PASSENGER DOOR SUPPORT AND OPS CHECK GOOD.
